# SDR SWIA2021080560092

- Difficulty date: May 28, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Spoiler Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H FLIGHT SPOILER PCU'S BOTH INBD AND OTBD HAVE CORRODED HARDWARE (MARKED)     (C-CHECK RO 8/1/2021)     REPLACED 2EA. NUTS, 2EA. WASHERS AND 6EA. BRACKET KEEPER BOLTS REF. CRJ200 AMM 27-62-01-400-801 STEPS 2B(4-7) ONLY. TORQUE WRENCH USED, TUC4822, CAL. DUE: 30-JUN-22. OP'S TEST FLIGHT SPOILER/SPOILERON FAILED, SEE JOB 27770101 OP 444 CP 23133644. FOR TESTING AND TROUBLESHOOTING.
